U.S. doctors online nowAsk doctors free
Canada
A 17-year-old male asked:

Yesterday i went cold turkey from 125 mg zoloft (sertraline) and .5 mg risperidone and am feeling weird. will i hallucinate i don't want to take drugs anymore?

2 doctor answers4 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Must restart meds: My firm and immediate recommendation is that you go back on your medication so that you don't have any type of withdrawal symptoms at all. Hallucinations are absolutely no fun. Your dose of Risperidone is very low and you're on a very moderate dose of zoloft (sertraline). If you're having difficulty with side effects of the medication please contact your psychiatrist to discuss it with him immediately. Never stop the medication precipitously on your own. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Ann Rawlings
22 years experience
DON'T STOP MEDS!: Never stop drugs "cold turkey, " and never decrease or stop drugs without consulting with your health care practitioner. (unless it is an emergency.) there can be very serious side effects. Call your doctor or go to the emergency room right away. P.S. -there is a reason these medications were prescribed for you. Discuss this with you doctor, please!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.